# SDR TRAX200701890

- Difficulty date: December 8, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 10,687 hours, 7,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Reads Low
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY NR 3 AND NR 4 READING LOW VOLTAGE.
